# SDR SWAA2018030120171

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 55,991 hours, 23,978 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Part number: 65C16820
- Condition: Broken
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR STOP BROKEN.     INSTALLED A GIRT BAR STOP IAW MT.
